# SDR DL72W972159

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND MID OVERWING EMERG LIGHTS INOP.  FOUND BATT PACK FOR FWD EMERG LIGHT INOP.  REPLACED BATT PACK.  OPS CK OK.  FOUND PWR SUPPLY FOR MID EMERG LIGHT INOP.  REPLACED PWR SUPPLY AND BATT PACK.  OPS CK OK.
